# SDR UIEA2016121301017

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,740 hours, 17,083 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Bell
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COOLING WARNING CHIMES, EQUIPMENT COOLING OVERBOARD CLOSED ON GROUND.  RECYCLED OVERBOARD EXHAUST VALVE,  PERFORM OPS CHECK OF EQUIPMENT COOLING IAW AMM 21-58-00.
